# SDR QXEA2022122700346

- Difficulty date: December 27, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 30,661 hours, 33,155 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1155
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 142,306 hours, 145,024 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER DID NOT ARM WITH POWER LEVERS SET IN THE DETENT. REMOVED FROM SERVICE. CDS FAULT 400 - #2 PROP CHANNEL #1 AND #2. REMOVED AND REPLACED #2 PEC IAW FIM 61-20-09-810-806. OPS CHECK GOOD. FAULT DID NOT RETURN. RETURNED TO SERVICE.
